# SDR GTIA2024102838476

- Difficulty date: October 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 14,632 hours, 6,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ON ARRIVAL-ACCOMPLISHED TSM 05-50-00-810-831-A NO ODOR FOUND. A/C OK FOR SVC. MOC 119918
